# SDR AALA20130220017

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FROM STATIONS 312 TO 329, LEFT BUTTLINE 48.  INTERCOSTAL REPLACED PER AARD 51-00-05-1.
